# SDR ASAA9980068

- Difficulty date: March 23, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLT 290, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED AND SECURED HINGE PIN ON WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
